Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 785653, 23 pages
http://dx.doi.org/10.1155/2014/785653
Research Article

Global Positive Periodic Solutions for Periodic Two-Species Competitive Systems with Multiple Delays and Impulses

1Department of Mathematics, Hengyang Normal University, Hengyang, Hunan 421008, China
2Department of Mathematics, National University of Defense Technology, Changsha 410073, China

Received 19 November 2013; Accepted 25 February 2014; Published 3 April 2014

Academic Editor: Francisco J. S. Lozano

Copyright © 2014 Zhenguo Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenguo Luo, Liping Luo, Liu Yang, and Yunhui Zeng, “Global Positive Periodic Solutions for Periodic Two-Species Competitive Systems with Multiple Delays and Impulses,” Abstract and Applied Analysis, vol. 2014, Article ID 785653, 23 pages, 2014. doi:10.1155/2014/785653